# SDR MASA2010121601471

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 19,668 hours, 13,570 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE VIBE IN YELLOW (3.8) DURING TAXI.  MX C/W BLADE LUBE.
